# SDR 99UAL900550

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 240863
- Condition: Leaking
- Location: Te Flaps
- Component: Vickers, Inc
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

SHORTLY AFTER DEPARTURE FROM COS, FLIGHT SUFFERED A COMPLETE LOSS OF SYSTEM A HYDRAULIC PRESSURE.  FLIGHT CONTINUED TO DEN.  DECLARED AMBER ALERT.  LANDING WAS UNEVENTFUL, AIRCRAFT TOWED TO GATE.  *S/D*  REPLACED RIGHT FLAP DRIVE MOTOR.  CHECKED CASE DRAIN AND PRESSURE FILTERS PER MAINTENANCE MANUAL.  FILTERS CLEAN, NO LEAKS NOTED.  RAN FLAPS AND PRIMARY FLIGHT CONTROLS SEVERAL TIMES TO WORK AIR OUT OF SYSTEM.  OPS CHECK OK.  RAN ENGINES AND SERVICED HYDRAULIC SYSTEM.
